# SDR AU980895

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr RV4
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: W225
- Condition: Misinstalled
- Location: Ws 420
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER SPAR SPLICE PLATES LOCATED AT W420 TRANSPOSED FRONT TO REAR.  SHARP EDGES MARKED THE BULKHEAD.  PERSONNEL/MAINTENANCE ERROR.
